# SDR DALA2017123009009

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT INTERNAL ANGLE IN THE AFT ACCESSORY BAY WALKING BRIDGE.   CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26.    UT WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3 SHEET 1, AND 2, FOUND TO BE OUT LIMITS IAW  ER/A 511165-14MA, REV D.  REPAIRED IAW SRM 53-01 FIG 2.
